MAUDE Adverse Event Report: COVIDIEN KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 763662
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Weight Changes (2607)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer reported that the enteral feeding sets are leaking and causing the patient to lose weight.Upon follow up the customer stated that the patient is using a joey feeding pump with kate farms formula and the sets were leaking at different locations, sometimes 2-3" under the bag or in the middle of the tubing, etc.The patient has lost 15lbs in a week in a half.No medical intervention has been required.The customer stated she was going to call the patient's doctor to document the weight loss.
 
Additional Manufacturer Narrative
Samples were not received for the investigation.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the defect and root cause analysis.A corrective action is not applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.This complaint will be used for qa tracking and trending purposes.If information is provided in the future, a supplemental report will be issued.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
boulevard insurgentes 19030
tijuana 22225
MX  22225
MDR Report Key7660188
Report Number1282497-2018-00558
Device Sequence Number2063512
Product Code KNT
UDI-Device Identifier10884521072312
UDI-Public10884521072312
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/31/2020
Device Model Number763662
Device Catalogue Number763662
Device Lot Number180310205
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/19/2018
Supplement Date Received by Manufacturer06/19/2018
Initial Report FDA Received Date07/03/2018
Supplement Report FDA Received Date12/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1